Article citationsMore>>

F. Klebaner, U. Rosler and S. Sagitov, “Transformations of Galton-Watson Processes and Linear Fractional Reproduction,” Advances in Applied Probability, Vol. 39, No. 4, 2007, pp. 1036-1053. doi:10.1239/aap/1198177238

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.